Journals / Turkish Journal of Mathematics / 2019 / Cilt: 43 - Sayı: 1

Inequalities on coefficients for certain classes of m-fold symmetric and bi-univalent functions equipped with Faber polynomial

Pages
293–300
Publication Date
2019-02-01
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

We hope that this paper will inspire future researchers in applying our approach to other related problems.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this work, considering a new subclass of bi-univalent functions which are m-fold symmetric and analytic functions in the open unit disk, we determine estimates for the general Taylor-Maclaurin coefficient of the functions in this class.
📊
Key Findings & Data:Furthermore, initial upper bounds of coefficients for m-fold symmetric, analytic and bi-univalent functions were found in this study.
💡
Conclusion & Impact:We hope that this paper will inspire future researchers in applying our approach to other related problems.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Analytic functions · univalent functions · bi-univalent functions

Abstract

In this work, considering a new subclass of bi-univalent functions which are m-fold symmetric and analytic functions in the open unit disk, we determine estimates for the general Taylor-Maclaurin coefficient of the functions in this class. Furthermore, initial upper bounds of coefficients for m-fold symmetric, analytic and bi-univalent functions were found in this study. For this purpose, we used the Faber polynomial expansions. In certain cases, the coefficient bounds presented in this paper would generalize and improve some recent works in the literature. We hope that this paper will inspire future researchers in applying our approach to other related problems.

🔖

Cite This Article

SAKAR, F. M., CANBULAT, A. (2019). Inequalities on coefficients for certain classes of m-fold symmetric and bi-univalent functions equipped with Faber polynomial. Turkish Journal of Mathematics, Cilt: 43 - Sayı: 1, 293–300. https://ajindex.com/articles/215004

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...